Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Robust stability and stabilisation of uncertain switched linear discrete time-delay systems
Author: Zhang, L.
Shi, P.
Basin, M.
Citation: IET Control Theory and Applications, 2008; 2(7):606-614
Publisher: Institution of Engineering and Technology
Issue Date: 2008
ISSN: 1751-8644
Statement of
L. Zhang, P. Shi, M. Basin
Abstract: The robust stability and stabilisation problems for switched linear discrete-time systems are studied. The parameter uncertainties in the system under consideration are time-varying but norm-bounded, and the time delay is assumed to be time-varying and bounded, which covers the constant and mode-dependent constant delays as special cases. First, sufficient conditions are derived to guarantee the stability of the uncertain system. Then, a control law is designed so that the resulting closed-loop system is stable for all admissible uncertainties. A linear matrix inequality approach, together with a cone complementary linearisation algorithm, is proposed to solve the above problems. A numerical example is given to show the potential applicability of the obtained theoretic results.
Rights: © The Institution of Engineering and Technology 2008
RMID: 0020128249
DOI: 10.1049/iet-cta:20070327
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.